Tampere University of Technology

TUTCRIS Research Portal

Periodic Output Regulation for Distributed Parameter Systems

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageFinnish
Pages (from-to)403-441
JournalMathematics of Control Signals and Systems
Volume24
Issue number4
DOIs
Publication statusPublished - 2012
Publication typeA1 Journal article-refereed

Abstract

In this paper the output regulation of a linear distributed parameter system with a nonautonomous periodic exosystem is considered. It is shown that the solvability of the output regulation problem can be characterized by the solvability of a certain constrained infinite-dimensional Sylvester differential equation. Conditions are given for the existence of feedforward and feedback controllers solving the regulation problem along with a method for their construction. The theoretical results are applied to output regulation of a controlled delay equation.

Publication forum classification

Field of science, Statistics Finland